Differential and Integral Equations

Existence and multiplicity of positive solutions to a $p$-Laplacian equation in $\Bbb R^N$

Claudianor O. Alves and Giovany M. Figueiredo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we study the existence, multiplicity and concentration of positive solutions for the following class of problem \begin{equation} - \epsilon^{p} \Delta_{p}u + V(z)|u|^{p-2}u=f(u), \,\,\, u(z) > 0, \forall \ z \in \mathbb R^N , \tag*{$(P_{\epsilon})$} \end{equation} where $\Delta_{p}u$ is the p-Laplacian operator, $\epsilon$ is a positive parameter, $2 \leq p < N, V:\mathbb R^N \to \mathbb R$ is a continuous functions and $f:\mathbb R \to \mathbb R$ is a function of $C^{1}$ class.

Article information

Differential Integral Equations, Volume 19, Number 2 (2006), 143-162.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Alves, Claudianor O.; Figueiredo, Giovany M. Existence and multiplicity of positive solutions to a $p$-Laplacian equation in $\Bbb R^N$. Differential Integral Equations 19 (2006), no. 2, 143--162. https://projecteuclid.org/euclid.die/1356050522

Export citation